# SDR CA961118015

- Difficulty date: November 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 2530 · Buffet/Galleys
- Part: Fan
- Part number: AE0405A00
- Condition: Overload
- Location: Galley Exhaust
- Part time: 1,122 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) DIRECT CURRENT EMERGENCY BUS CAUTION LIGHT ON AT FL180 ON CLIMB OUT. AT SAME TIME CIRCUIT BREAKER C5 GALLEY FAN POPPED AND WOULD NOT RESET. CIRCUIT BREAKER R7 POPPED AS A RESULT OF CIRCUIT BREAKER C5 GALLEY EXHAUST FAN FAULT. FAN REPLACED.
